Day 12 of first Prostap jab and I could cry with pain

Can someone please advise me if this is normal after commencing on Prostap to experience so much pain? it started yesterday (day 11) and I just dont know what to do with myself i'm in so much pain, and this is on top of the Tramadol and Naproxen and Oxycodone???

All round my pelvis and hips ache, and i feel like my ovaries are being pulled out......

Jeez i wouldnt wish this on anyone, why do we have to endure so much pain as endo sufferers...

3 Replies

oldestnewest
  • Hey sorry to hear ur in so much pain. I was on decapeptyl and was in the same way and i had severe side effects for 4wks and got an emergency with my gynae and refused to have anymore of the injections. Contact ur doctor or ur gynae's secetary and see what they say. Dont put up with the pain. xxx

  • when you get the 1st injection if bombards the pituitary gland to over work so much that it does eventually shut down. This bombrdment is called a flare. it will significantly make symptoms worse so that the ovaries shut down too. The trouble is that once the injection has been made there is nogoing back,it is not like tablets you take as and when you need them.

    If the pain is unbearable then see your GP or visit A&E for emergency super strong pain relief.

    The flare should calm down.

    I hope it does.

    Going on these drugs is no picnic.

    Hugs to you for going through this Dragonparc. For some of us it is a hell on earth far worse than just putting up with endo pain as we had done for years.

    You still have 2 weeks to decide whether to carry on and have the next one if you're on monthy ones, or stop, and it is entirely your choice.

    Do not be pressured to carry on, if you cannot cope and it severely impacts your quality of life. The flare should die down soon from the 1st one, and the other side effects then kick in once your pituitary gland in the brain and the ovaries are overwhelned and shut down functioning.

    We are all different and what works fine for some women is horrific for others.

  • I was the same about 2 weeks after the injection, a really bad flare up that was worse than normal. After a few days it got back to "normal" bad, and then a few days after that I really started to get the benefit. If I could I would live on Prostap - one horror week followed by a few months of the menopause and mild to moderate pain is preferable to me than what I normally get.

    Everyone has to make their own decision on what's better for them: the Prostap flare for me was like a 2 week flare up squashed into an intensive 3 days. Hopefully things get better for you soon honey, but don't give up on it yet, see how you get on: though I agree if you can't cope then contact your Dr/hospital (should be able to give morphine) x

You may also like...